# SDR ASOA2016052614912

- Difficulty date: May 26, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1015-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LBL9, FLOOR SUPPORT AT 1015 AND 1031.  REPAIRED IAW SRM 53-00-41-201-001-A01. COMPLIED WITH EO700-53-0351, REV O. CUTAWAY DAMAGED SECTION OF FLOOR SUPPORT, TRIMMED NEW SECTION TO FIT & STARTED PICKING UP HOLES REF GREO 670-53-00-029.  COMPLETED REPAIR IAW GREO 670-53-00-029.
